BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Some problems in optimal control governed by the sweeping process

Participants in the publication
Castaing, C. (Author)
Monteiro Marques, M. D. P. (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Raynaud de Fitte, P. (Author)

Scope
International

Refereeing
Yes

Date of Publication
2014

Where published
JOURNAL OF CONVEX ANALYSIS

Publication Identifiers
ISSN - 0944-6532

Volume
15
Number
5

Starting page
1043
Last page
1070

Document Identifiers
URL - http://www.ybook.co.jp/online-p/jnca/open/15/jncav15n5p1043-oa/flash/ind..


Export

APA
Castaing, C., Monteiro Marques, M. D. P., Raynaud de Fitte, P., (2014). Some problems in optimal control governed by the sweeping process. JOURNAL OF CONVEX ANALYSIS, 15, 1043-1070. ISSN 0944-6532. eISSN . http://www.ybook.co.jp/online-p/jnca/open/15/jncav15n5p1043-oa/flash/ind..

IEEE
Castaing, C., Monteiro Marques, M. D. P., Raynaud de Fitte, P., "Some problems in optimal control governed by the sweeping process" in JOURNAL OF CONVEX ANALYSIS, vol. 15, pp. 1043-1070, 2014.

BIBTEX
@article{22867, author = {Castaing, C. and Monteiro Marques, M. D. P. and Raynaud de Fitte, P.}, title = {Some problems in optimal control governed by the sweeping process}, journal = {JOURNAL OF CONVEX ANALYSIS}, year = 2014, pages = {1043-1070}, volume = 15 }